MathSciNet Relay Station
MathSciNet bibliographic data
MR88647 35.0X
Finn, Robert Growth properties of solutions of nonlinear elliptic equations. Comm. Pure Appl. Math. 9 (1956), 415–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement